# SDR AU980947

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Engine: Cont IO520F
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 539568
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER SHAFT GEAR TOOTH CRACKED.  SUSPECT CAUSED BT BACKFIRE DURING START.  FOUND USING NDT.
